# SDR YENA2023082100962

- Difficulty date: August 19, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 02449
- Aircraft time: 69,209 hours, 24,709 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Safety Valve
- Part number: 1905A000001
- Part serial: 3003
- Condition: Failed
- Location: 49ga
- Part time: 69,215 hours, 24,709 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLT#2276, MCO-PVD. (AIRCRAFT PERFORMED AN AIR TURN BACK) ' GREEN HYDRAULIC FAILURE CLIMBING THRU 4,000 MANUAL GEAR EXTENSION NORMAL LANDING; FOUND L/G SAFETY VALVE DETACHED FROM MANIFOLD AND LEAKING. REF L/P 3755398, ITEMS 1 (INSTALLED NEW L/G SAFETY VALVE (49GA) PER AMM 32-31-17. PERFORMED APPLICABLE TEST OF SAFETY VALVE AS PER SUBTASK 32-31-17-720-050A STEP B (1)A FOR LEAK OF ONLY THE SAFETY VALVE PER AMM 32-31-00-710-013. OPS CHECK AND LEAK CHECK OK NO FURTHER FAULTS NOTED AT THIS TIME.) AND 2 (INSTALLED NEW SAFETY VALVE (49GA) MANIFOLD IAW AMM 32-31-17 PERFORMED OPS/ LEAK CHECK IAW AMM 32-31-00-710-005 (SAFETY VALVE CLOSE AT 260KTS). NO DEFECTS NOTED AT THIS TIME.) FOR REMOVAL AND REPLACEMENT OF L/G SAFETY VALVE AND MANIFOLD. NO FURTHER SYSTEM LEAKS NOTED AT THIS TIME.'
